# SDR 07FDEA02884

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T7
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FIND FLOORBEAM FR 30 BETWEEN SEAT TRACK NR 2L AND 3L HAS A .5 INCH CRACK AT STIFFENER.  CUT OUT DAMAGED SECTION OF FLOORBEAM IAW A300-600 FREIGHTER SRM 53-10-15.  FABRAICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW A300-600 FREIGHTER SRM 53-10-15.  ALODINED ALL PARTS IAW A300 SRM 51-21-10.  PRIMED ALL PARTS IAW A300 SRM 51-75-10.  TOPCOATED REPAIR IAW A300 SRM 51-75-10.
